X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1097) 1097
Publication (220) 220
Book / eBook (34) 34
Book Chapter (11) 11
Conference Proceeding (10) 10
Paper (9) 9
Web Resource (2) 2
Dissertation (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (713) 713
semigroups (425) 425
mathematics, applied (288) 288
markov processes (229) 229
statistics & probability (168) 168
analysis (153) 153
operators (136) 136
physics, mathematical (129) 129
mathematics - probability (115) 115
dynamical semigroups (101) 101
probability theory and stochastic processes (97) 97
quantum physics (97) 97
algebra (95) 95
mathematics, general (95) 95
functional analysis (93) 93
potential theory (93) 93
markov semigroups (85) 85
systems (85) 85
physics (78) 78
mathematical analysis (77) 77
mathematical physics (77) 77
geometry (72) 72
probability (65) 65
equations (63) 63
physics, multidisciplinary (62) 62
mathematical functions (61) 61
spaces (61) 61
differential equations (60) 60
mathematical theorems (58) 58
mathematics - functional analysis (58) 58
convergence (53) 53
47d07 (52) 52
dirichlet forms (52) 52
brownian motion (49) 49
stability (47) 47
diffusion (46) 46
partial differential equations (46) 46
studies (46) 46
markov chains (44) 44
semigroup (43) 43
theoretical, mathematical and computational physics (42) 42
markov process (41) 41
uniqueness (41) 41
heat kernel (40) 40
inequalities (40) 40
47d06 (39) 39
generators (39) 39
operator algebras (38) 38
operator theory (38) 38
martingales (37) 37
mathematics - analysis of pdes (37) 37
applications of mathematics (36) 36
dynamics (36) 36
approximation (35) 35
markov analysis (35) 35
mathematics - operator algebras (35) 35
60j60 (34) 34
banach space (34) 34
markov-processes (34) 34
density (33) 33
mathematical models (33) 33
eigenvalues (32) 32
ergodicity (32) 32
60j35 (31) 31
boundary conditions (31) 31
stochastic processes (31) 31
brownian-motion (30) 30
ergodic theory (30) 30
feller semigroups (30) 30
markov semigroup (30) 30
theorems (30) 30
dynamical systems (29) 29
models (29) 29
quantum dynamical semigroups (29) 29
continuous functions (28) 28
applied mathematics (27) 27
asymptotic stability (27) 27
linear transformations (27) 27
spectral theory (27) 27
60j75 (26) 26
diffusions (26) 26
feller semigroup (26) 26
quantum theory (26) 26
theorem (26) 26
60j25 (25) 25
dirichlet form (25) 25
group theory (25) 25
inequality (25) 25
logarithmic sobolev inequalities (25) 25
model (25) 25
noise (25) 25
states (25) 25
coefficients (24) 24
optics (24) 24
semigroups of operators (24) 24
asymptotic properties (23) 23
fourier analysis (23) 23
mechanics (23) 23
60j45 (22) 22
[ math.math-pr ] mathematics [math]/probability [math.pr] (22) 22
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1144) 1144
German (7) 7
French (6) 6
Japanese (3) 3
Chinese (1) 1
Korean (1) 1
Russian (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


1996, 1st ed., Mathematical topics, ISBN 3055017102, Volume 11., 404
Book
Journal of Functional Analysis, ISSN 0022-1236, 02/2014, Volume 266, Issue 4, pp. 2137 - 2152
Let (E,F,μ) be a probability space, and let P be a Markov operator on L2(μ) with 1 a simple eigenvalue such that μP=μ (i.e. μ is an invariant probability... 
Ergodicity | Tail norm | Spectral gap | Poincaré inequality | MATHEMATICS | SEMIGROUPS | FUNCTIONAL INEQUALITIES | POINCARE | DECAY | Poincare inequality | SOBOLEV INEQUALITIES
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 05/2018, Volume 291, Issue 7, pp. 1055 - 1074
Based on coupling in two steps and the regularization approximations of the underlying subordinators, we establish log‐Harnack inequalities for Markov... 
coupling | 60J75 | 60H10 | log‐Harnack inequality | subordinator | Gruschin semigroup | non‐local operator | log-Harnack inequality | non-local operator | MATHEMATICS | STOCHASTIC DIFFERENTIAL-EQUATIONS | BROWNIAN MOTIONS | SDES DRIVEN | FORMULAS
Journal Article
Studia Mathematica, ISSN 0039-3223, 2018, Volume 241, Issue 1, pp. 41 - 55
We formulate a criterion for the existence of an invariant measure for a Feller semigroup defined on a metric space with the e-property for bounded continuous... 
Iterated function system | Asymptotic stability | Invariant measure | E-property | Feller semigroup | Markov operator | MATHEMATICS | e-property | iterated function system | INVARIANT-MEASURES | POLISH SPACES | invariant measure | asymptotic stability
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2011, Volume 384, Issue 2, pp. 331 - 348
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 2/2016, Volume 13, Issue 1, pp. 353 - 363
We consider a Markov operator T on the space $${\fancyscript{C}(K,\mathbb{R})}$$ C ( K , R ) , where K is a compact convex subset of $${\mathbb{R}^d}$$ R d .... 
contraction semigroup | Primary 47D06 | Markov semigroup | 47B65 | second-order elliptic differential operator | Mathematics, general | Mathematics | Markov operator | 47F05 | Secondary 47D07
Journal Article
2011, De Gruyter studies in mathematics, ISBN 3110250101, Volume 38, xviii, 430
Book
2011, Series on concrete and applicable mathematics, ISBN 9789814322188, Volume 12, xviii, 805
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2019, Volume 479, Issue 1, pp. 384 - 425
We study the existence of densities for distributions of piecewise deterministic Markov processes. We also obtain relationships between invariant densities of... 
Perturbation of boundary conditions | Transport equation | Invariant density | Initial-boundary value problem | Substochastic semigroup | Cell cycle model | ERGODICITY | MATHEMATICS, APPLIED | TRANSPORT-EQUATIONS | STABILITY | MODEL | MATHEMATICS | DYNAMICS | OPERATORS | SUBSTOCHASTIC SEMIGROUPS
Journal Article
10/2016, Second edition., Chapman & Hall/CRC Monographs and Research Notes in Mathematics, ISBN 1482243326, Volume 25, 606
The second edition of this book has a new title that more accurately reflects the table of contents. Over the past few years, many new results have been proven... 
Stochastic processes | Applied Mathematics | Mathematical Physics | Differential Equations | constant | linear | STMnetBASE | SCI-TECHnetBASE | MATHnetBASE | infinitesimal | generator | positive | bounded | operator | space | banach | semigroup | Markov processes
eBook
Journal of Functional Analysis, ISSN 0022-1236, 2008, Volume 254, Issue 3, pp. 727 - 759
We study the relationship between two classical approaches for quantitative ergodic properties: the first one based on Lyapunov type controls and popularized... 
Hypocoercivity | Lyapunov functions | Poincaré inequalities | Ergodic processes | STABILITY | CONTINUOUS-TIME PROCESSES | EQUATIONS | SOBOLEV INEQUALITIES | hypocoercivity | MATHEMATICS | SEMIGROUPS | ergodic processes | BOUNDS | CHAINS | OPERATORS | Poincare inequalities | DEVIATIONS
Journal Article
2006, Mathematical surveys and monographs, ISBN 9780821841457, Volume 131, xii, 410
Book
Journal of Functional Analysis, ISSN 0022-1236, 03/2014, Volume 266, Issue 5, pp. 2789 - 2844
Quantum Markov semigroups (QMS), i.e. strongly continuous semigroups of unital completely positive maps, on compact quantum groups are studied. We show that... 
Spectral triple | Compact quantum group | Quantum Markov semigroup | Lévy process | Dirichlet form | SPECTRAL TRIPLES | MATHEMATICS | SU | Levy process | DIRICHLET FORMS | CYCLIC COHOMOLOGY | CO-AMENABILITY | Analysis | Algebra
Journal Article
by Patie, P and Zhao, Y
Journal of Differential Equations, ISSN 0022-0396, 02/2017, Volume 262, Issue 3, pp. 1690 - 1719
In this paper, we provide the spectral decomposition in Hilbert space of the C0-semigroup P and its adjoint Pˆ having as generator, respectively, the Caputo... 
Reflected stable processes | Markov semigroups | Continuous frames | Spectral theory | Fractional operators | Non-self-adjoint integro-differential operators | MATHEMATICS | MARKOV-PROCESSES
Journal Article
2004, Springer monographs in mathematics, ISBN 3540406514, xi, 337
Book
Ergodic Theory and Dynamical Systems, ISSN 0143-3857, 3/2011, Volume 31, Issue 2, pp. 571 - 597
For any regular Markov operator on the space of finite Borel measures on a Polish space we give a Yosida-type decomposition of the state space, which yields a... 
EXISTENCE | MATHEMATICS | SEMIGROUPS | MATHEMATICS, APPLIED | SYSTEMS | INVARIANT-MEASURES | Probability | Dynamical systems | Markov analysis
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.